ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involving a secondary set, there was an issue with the secondary tubing sets, it looks like they were leaking through the vent multiple times with different sets.There were no reported involvement and harm.
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 apr 2026 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.